# SDR DHL9980540C

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD ADF ANTENNA AFT ATTACH FRAME  CRACKED STA 69.5 LEFT SIDE.  STOP DRILLED CRACK  AND FABRICATED ANGLE REPAIR 2 X 5' PER SRM 53-2-0  AND INSTALLED PER SRM 51-1-21.  N/R 720
